FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Linear QFT control of a highly nonlinear multi-machine power system

Kelemen, Matei et Akhrif, Ouassima. 2001. « Linear QFT control of a highly nonlinear multi-machine power system ». International Journal of Robust and Nonlinear Control, vol. 11, nº 10. pp. 961-976.
Compte des citations dans Scopus : 2.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Akhrif, Ouassima
Affiliation: Génie électrique
Date Deposited: 29 Oct 2012 20:47
Last Modified: 29 Oct 2012 20:47
URI: http://espace2.etsmtl.ca/id/eprint/2183

Actions (login required)

View Item View Item